# SDR CALA2018011200125

- Difficulty date: January 9, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 68,165 hours, 11,326 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 311T215042
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON MID SPAR WEB FOUND CRACKED AT IDG FEED THROUGH CUTOUT,   REPAIRED IAW SRM 54-55-01, FIG 203, REPAIR 2 ,DETAIL I.
